# SDR FDEA202106111498

- Difficulty date: June 11, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 76,596 hours, 20,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA7087515
- Condition: Cracked
- Location: Bs 1899 Lbl 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT AFT FLOOR SUPPORT AT STATION 1899 X = 25   FOUND SEAT TRACK CROWN CRACKED. CABIN - MAIN DECK CARGO COMPARTMENT , CRACKED AFT FLOOR SUPPORT AT SEAT TRACK   CROWN AREA STATION 1899 , X = 25 REMOVED AND REPLACED FROM STATION 1887 TO STATION   2007 X = 25 AS PER SRM 51-31-01-0G. AFT FLOOR SUPPORT FABRICATED BY MACHINING AS PER   DOUGLAS DRAWING AGA 7087 REVISION P. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
